# SDR 96ZZZM614

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N98GL
- Make and model: Beech 1900C
- Aircraft serial: UC98
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damp Servo
- Part number: 7002260933
- Condition: Failed
- Location: Auto Pilot
- Part time: 8,198 hours
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CIU - CREW DETECTED SMELL OF ELECTRICAL SMOKE THEN YAW DAMP CB POPPED.  MAINTENANCE REPLACED YAW DAMP SERVO, SYSTEM CHECKED OK.  (M)
